MathSciNet Relay Station
MathSciNet bibliographic data
MR1611778 20D08
Tits, Jacques Les groupes simples de Suzuki et de Ree. (French) [The Suzuki and Ree simple groups] Séminaire Bourbaki, Vol. 6, Exp. No. 210, 65–82, Soc. Math. France, Paris, 1995.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement